MathSciNet Relay Station
MathSciNet bibliographic data
MR936803 (89f:14027) 14H40 (11G10)
Kuhn, Robert M. Curves of genus $2$ with split Jacobian. Trans. Amer. Math. Soc. 307 (1988), no. 1, 41–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement